# SDR CA010725022

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,317 hours
- Engine: Allsn 250C20R2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Arm
- Condition: Damaged
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NUT OF ACTUATOR ARM LOOSE IN ARM. UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE AFTER ADJUSTMENTS.
